MAUDE Adverse Event Report: VILEX, LLC HINTERMANN SERIES H2; H2 TIBIAL ASSEMBLY

VILEX, LLC HINTERMANN SERIES H2; H2 TIBIAL ASSEMBLY
Model Number HT-32802
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
During investigation of reported complaint (b)(4) (report no.1051526-2026-00003), the following additional event was identified.During an h2 total ankle surgery, performed (b)(6) 2025, the tibial slide locking mechanism that was packaged with the tibial implant failed to lock the poly inlay component in place.The locking mechanism was removed and replaced with a new mechanism that successfully locked the poly inlay into place as intended.

Brand Name
HINTERMANN SERIES H2
Common Device Name
H2 TIBIAL ASSEMBLY
Manufacturer (Section D)
VILEX, LLC
111 moffitt street
mcminnville TN 37110
Manufacturer Contact
emily womack
111 moffitt street
mcminnville, TN 37110
8005215002
MDR Report Key24714918
Report Number1051526-2026-00004
Device Sequence Number14884631
Product Code HSN
UDI-Device Identifier00841731142139
UDI-Public00841731142139
Combination Product (Y/N)N
PMA/510(K) Number
K240475
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT-32802
Device Catalogue NumberHT-32802
Device Lot NumberLV030
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown